Depersonalization Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
54 Posts
Discussion Starter · #1 ·
Hello everyone,

Right now I'v been taking Sertraline for over 5 weeks. First 3 weeks 50mg and now 2 weeks 100mg.

When I was taking the 50mg I had 2 days around the 2.5 week mark where I felt connected to my emotions and I just felt good! I thought I made it, but it only lasted 2 days sadly.. I went to my psychiatrist and he upped my dose to 100mg.. Still feeling increased anxiety, depression and feeling more zoned-out (dp feels worse).

Should I stick it out and wait longer? I'm so scared and dissapointed every day to not feel any difference at all (specially because I had those wonderful 2 days!!).. I feel okay in the morning, but when I take the 100mg I just feel like shit again which lasts till nighttime..

--

Btw I'm also using 25mg Seroquel for sleep (I'm really happy with this medication) and sadly I'm still using very low doses of Lorazepam throughout the day because the anxiety from the Zoloft is just way to much..
 

·
Registered
Joined
·
89 Posts
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top